# SDR CA070202009

- Difficulty date: January 14, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 27,389 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCB3TN3
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Part number: 311992001
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE FUEL NOZZLE CLEANING AND FLOW TEST IT WAS NOTICED THAT ONE FUEL NOZZLE SHEATH WAS CRACKED FROM THE AIR BLEED SLOT AT A 45 DEGREE ANGLE TOWARDS THE NOZZLE HOLE. THE SHEATH HAD 400 HOURS TIME IN SERVICE SINCE LAST INSPECTION. (TC NR 20070202009)
